Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Irregular menstrual cycle. Heavier discharges. Taking daphne. Am I pregnant?

hi doc,,pls help me,,,im worried if im pregnant,,im scared to try pt,, i have irregular menstruation, exclusively breastfed my 7 mos old child,,i take daphne pills,,my concern is am i pregnant if i missed my periods,having heavier discharges,and nothings change in my breast at all,,?im being paranoid here since im irregular,,,and another doc how could i say if im fertile since im irregular,,thanks a lot,,,god bless always,,
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Nothing to worry, during breast feeding stage period might be irregular.
Usually during breast feeding period there might not be ovulation so there is least chance of having period.
But keep in mind that when ovulation occurs is not sure so take due precautions while having sex.
To clear your doubt go for pregnancy test if did not get period.
Ok and take care.
Answered: Mon, 8 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor